MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 07027273190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys ferritin results for 3 patient samples on two cobas e 801 analytical units.For sample 1, the initial ferritin result was 4.93 ng/ml.The sample was repeated the next day and the result was 118 ng/ml.For sample 2, the initial ferritin result was 1.59 ng/ml.The sample was repeated the next day and the result was 30.5 ng/ml.For sample 3, the initial ferritin result was 2.66 ng/ml.The sample was repeated the next day and the result was 56.0 ng/ml.The results for samples 1 and 2 were produced by analyzer serial number (b)(6).The results for sample 3 were produced by analyzer serial number (b)(6).
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) performed an instrument check successfully.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS FERRITIN
Common Device Name
FERRITIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18474015
Report Number1823260-2024-00093
Device Sequence Number20435027
Product Code JMG
UDI-Device Identifier04015630939688
UDI-Public04015630939688
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K971833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number07027273190
Device Lot Number73073101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR
Patient SexMale